# SDR DALA2024020501531

- Difficulty date: February 1, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N803DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31919
- Aircraft time: 33,255 hours, 12,781 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5566700) ROW 29 EXIT PATH EMERGENCY LIGHTING INOP. FOUND WIRE W4148-0520-20 BROKE. REPAIRED WIRE W4148-0520-20 AS PER SPWM 20-10-13. A/C OK FOR SVC.
